MAUDE Adverse Event Report: THEKEN COMPANIES NEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM

THEKEN COMPANIES NEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM
Model Number 10-10-0004
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: patient bone quality may have contributed to due to revision surgery and hence loose stem.Exact cause is unknown.No further complaint from patient or surgeon reported.
 
Event or Problem Description
Surgeon performed a revision surgery due to loose stem.

Brand Name
NEXTSTEP ARTHROPEDIX
Common Device Name
INSITU HIP SYSTEM
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key7144032
Report Number3002498892-2017-00008
Device Sequence Number1238647
Product Code LPH
UDI-Device Identifier00816127022111
UDI-Public00816127022111
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/01/2018
Device Model Number10-10-0004
Device Catalogue Number10-10-0004
Device Lot NumberPC006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR